# SDR SIMA20140228009

- Difficulty date: February 28, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 25,596 hours, 21,105 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: P2070009520
- Condition: Cracked
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT EMERGENCY FLASHLIGHT CHARGING BRACKET CRACKED.  R & R FWD FLIGHT ATTENDANT EMERGENCY FLASHLIGHT CHARGING BRACKET IAW AMM 33-50-16, OPERATIONS CHECKED GOOD.
